Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

What could be the cause of high sugar levels in a diabetic person ?

I am diabetes 2 patient for 30 yrs. (AGE 62yrs). presently taking : JANUVIA 100, GLIMIPRIDE 2MG, and GEMER PL2. still my sugar level is not under control and measures upto 250 PP. Kindly advise
Asked On : Tue, 20 Mar 2012
Answers:  2 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
You have got uncontrolled diabetes and need strict control to prevent diabetic complications.
Consult Diabetologist only and evaluate your case.
Go for medicine strictly according to his advice and strict diet schedule suggested by him.
Reduce weight if you have.
Ok and bye.
Answered: Tue, 20 Mar 2012
I find this answer helpful
Endocrinologist Dr. Anantharaman's  Response
you have had diabetes for avery long duration. diabetes is aprogressive disease- it worsens with time(making control more difficult). You are already on a combination of 4 tablets with poor control. I think the best course of action for you would be to start on insulin. you must consult your endocrinologist or diabetologist for this. they can stop some of the oral medication and continue rest.
Answered: Wed, 21 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor